Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2012, Article ID 405315, 17 pages
http://dx.doi.org/10.1155/2012/405315
Research Article

Strong Convergence Theorems for a Common Fixed Point of a Finite Family of Pseudocontractive Mappings

Department of Mathematics, University of Botswana, Private Bag 00704, Gaborone, Botswana

Received 16 May 2012; Accepted 12 July 2012

Academic Editor: Billy Rhoades

Copyright © 2012 O. A. Daman and H. Zegeye. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

O. A. Daman and H. Zegeye, “Strong Convergence Theorems for a Common Fixed Point of a Finite Family of Pseudocontractive Mappings,” International Journal of Mathematics and Mathematical Sciences, vol. 2012, Article ID 405315, 17 pages, 2012. https://doi.org/10.1155/2012/405315.